Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A change of rings theorem and the Artin-Rees property


Author: M. Boratyński
Journal: Proc. Amer. Math. Soc. 53 (1975), 307-310
MSC: Primary 16A60
MathSciNet review: 0401840
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A two-sided ideal $ \mathfrak{A}$ of the ring $ R$ is said to have the left $ AR$ property if for every left ideal $ I$ and every $ k$ there exists an $ n$ such that $ {\mathfrak{A}^n} \cap I \subset {\mathfrak{A}^k}I$. Let $ R$ be a left noetherian ring and $ \mathfrak{A}$ a two-sided ideal contained in its Jacobson radical. If $ \mathfrak{A}$ has the $ \operatorname{AR} $ property then $ {\text{l}}\;{\text{gl}}\;{\text{dim}}\;R \leqslant {\text{p}}\;{\text{dim}}\;R/\mathfrak{A} + {\text{l}}\;{\text{gl dim }}R/\mathfrak{A}$, where $ {\text{p}}\;{\text{dim}}\;R/\mathfrak{A}$ denotes the (left) projective dimension of the module $ R/\mathfrak{A}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A60

Retrieve articles in all journals with MSC: 16A60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0401840-0
PII: S 0002-9939(1975)0401840-0
Keywords: $ \operatorname{AR} $ property, projective dimension, Jacobson radical
Article copyright: © Copyright 1975 American Mathematical Society